Reviews
Matematický časopis (1972)
- Volume: 22, Issue: 2, page 172-175
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKolibiar, Milan, and Jakubík, Ján. "Recenzie." Matematický časopis 22.2 (1972): 172-175. <http://eudml.org/doc/29471>.
@article{Kolibiar1972,
author = {Kolibiar, Milan, Jakubík, Ján},
journal = {Matematický časopis},
language = {slo},
number = {2},
pages = {172-175},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Recenzie},
url = {http://eudml.org/doc/29471},
volume = {22},
year = {1972},
}
TY - JOUR
AU - Kolibiar, Milan
AU - Jakubík, Ján
TI - Recenzie
JO - Matematický časopis
PY - 1972
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 22
IS - 2
SP - 172
EP - 175
LA - slo
UR - http://eudml.org/doc/29471
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.